Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Int. J. Comput. Math.
    Year: 2010
    Volume: 87
    Number: 9
    DBLP: db/journals/ijcm/ijcm87.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 275  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Juan Du, Minggen Cui.
    Solving the forced Duffing equation with integral boundary conditions in the reproducing kernel space.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    S. Abbasbandy, E. J. Parkes.
    Solitary-wave solutions of the Degasperis-Procesi equation by means of the homotopy analysis method.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    Miquel Grau-Sánchez, José Manuel Gutiérrez.
    Some variants of the Chebyshev-Halley family of methods with fifth order of convergence.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    Stefania Tomasiello.
    Numerical solutions of the Burgers-Huxley equation by the IDQ method.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    GuoDong Li, Shiro Masuda, Daisuke Yamaguchi, Masatake Nagai, Chen-Hong Wang.
    An improved grey dynamic GM(2, 1) model.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    S. M. Garba, A. B. Gumel.
    Effect of cross-immunity on the transmission dynamics of two strains of dengue.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    Zhen-Yun Peng.
    A matrix LSQR iterative method to solve matrix equation
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    Ludwig Kohaupt.
    Two-sided bounds for the asymptotic behaviour of free nonlinear vibration systems with application of the differential calculus of norms.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    L. Jeganathan, Raghavan Rama.
    Matrix splicing system.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Journal article
    S. A. Yousefi.
    B-polynomial multiwavelets approach for the solution of Abel's integral equation.
    Int. J. Comput. Math. 2010, Volume 87 (0) 2010
    Show item 1 to 10 of 275  

    Your query returned 275 matches in the database.